# SDR SWAA2019110538606

- Difficulty date: November 5, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 25,757 hours, 11,222 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 697371317
- Part serial: D00620
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY-----------------------------------------------------RIGHT AFTER TAKE OFF FIRST OFFICER SIDE FAILURES WERE: NO DATA ON COMPASS ROSE, NO HEADING BUG ON PRIMARY FLIGHT DISPLAY OR NAVIGATION DISPLAY.  NO LATER FLIGHT DIRECTOR, NO SPEED TREND VECTOR, ALSO TRAFFIC ALERT COLLISION AVOIDANCE SYSTEM FAIL TO ILLUMINATE. / R&R INTERIAL SYSTEM DISPLAY UNIT IAW AMM.
